Note on theoretical and practical solvability of a class of discrete equations generalizing the hyperbolic-cotangent class
MetadataShow full item record
There has been some recent interest in investigating the hyperbolic-cotangent types of difference equations and systems of difference equations. Among other things their solvability has been studied. We show that there is a class of theoretically solvable difference equations generalizing the hyperbolic-cotangent one. Our analysis shows a bit unexpected fact, namely that the solvability of the class is based on some algebraic relations, not closely related to some trigonometric ones, which enable us to solve them in an elegant way. Some examples of the difference equations belonging to the class which are practically solvable are presented, as well as some interesting comments on connections of the equations with some iteration processes.
KeywordsDifference equation, Theoretical solvability, Practical solvability, Equations solvable in a closed form
Document typePeer reviewed
Document versionFinal PDF
SourceJournal of Inequalities and Applications. 2021, vol. 2021, issue 184, p. 1-12.
- Ústav matematiky